MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. XCEL DILATING TIP TROCAR 5MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. XCEL DILATING TIP TROCAR 5MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number D5LT
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Date of event is 2020.Event day and event month were not reported.A manufacturing record evaluation was performed for the finished device lot number and no non-conformances were identified.Attempts are being made to obtain the following information and the device.To date no response has been provided and no device received.If the device or further details are received at a later date, a supplemental medwatch will be sent: were there any patient consequences? if yes, please describe.Please provide the status of the device(s) as it has not been received for analysis.If the device has been shipped, please provide the shipment tracking details.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that when the device arrived, the sterile package was 'open.' patient consequence was not reported.
 
Additional Manufacturer Narrative
(b)(4).D4: batch # unk.Investigation summary.The analysis results found that a d5lt device was returned with not apparent damaged.In addition, the tyvek was returned along with the instrument.Upon visual inspection, it was noted that the tyvek was returned delaminated.In addition, the seal area was noted to be complete.It should be noted that as part of our quality process all devices are manufactured, inspected, and released to approved specifications.Possible causes of tyvek delamination are tyvek quality, seal strength, or opening technique; however, no conclusion could be reached as to what may have caused this condition.It should be noted that as part of our quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.A manufacturing record evaluation was performed for the finished device lot number and no non-conformances were identified.

Brand Name
XCEL DILATING TIP TROCAR 5MM
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key10512410
Report Number3005075853-2020-04558
Device Sequence Number16814885
Product Code GCJ
UDI-Device Identifier10705036001591
UDI-Public10705036001591
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberD5LT
Device Catalogue NumberD5LT
Device Lot NumberN4LR63
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2020
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date09/30/2020
Patient Sequence Number1